Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is Intracranial hypertension related to thyroid ?

I stopped taking Acetazolamide for intracranial hypertension on Tuesday, at my consultants request. Over the last couple of days I have experienced swollen eyes, face and fingers. Could this be to do with my thyroid? Thanks
Sun, 13 Mar 2011
Report Abuse
Nephrologist 's  Response
no..it is not due to thyroid. Consider getting rft done. By the way why are you intermixing intra cranial hypertension and thyroid.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a Benign intracranial Hypertension patient with LP Shunt done 16 yes back. From last few days. I had headache in the middle of forehead on n...

Recent questions on  Thyroid

doctor1 MD

I am 38 years old,168cm,65kg & no health problem so far. My hands shaking since I was teenage but not as great as recently. I found my hands...

doctor1 MD

Hi, i am 36 years old and a patient of Hashimoto's disease for 6 years now. I stopped taking birth controll pills as it seemed/felt better 5 years...

doctor1 MD

my mom’ is 60 yo. had her left thryoid removed on year 2000. on 2009 she was again diagnosed with goiter, was biopsy and found benign. after...

doctor1 MD

Hi i am 27 year old femalefeeling very dizzi in eyes from past 2 weeks . i am quite tensed and dont know how to resolve it . I have a kid of 1 and...

doctor1 MD

my child is 21 months old and suffeing from constipation from long term. pedistrician told to use some laxatives from 10days as situation got worse...

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work...

doctor1 MD

I'm a 69 year old female and I'm still getting hot flashes. Doctors say it's something like my internal thermostat is not working. Doesn't sound...